# SDR ASAA0772405

- Difficulty date: December 5, 2007
- Submitted: December 27, 2007
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 27,874 hours, 11,942 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 143A32335
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RADIO ANT INTERNAL DBLR BS 500 TO 500A BL 0 CORRODED.  FWD CARGO PIT RADIO ANTENNA INTERNAL DOUBLER AT BS 500 TO BS 500A BL 0 WAS BLENDED OUT AND FOUND TO BE BEYOND ALLOWABLE LIMITS IAW B737 700 SRM 53 00 53.  DOUBLER REPLACED WITH REPAIR PART IAW B DRWG 143A3233 & B737 700 SRM 51 30 01.
